MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; 36MM BIOLOX DELTA HEAD S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; 36MM BIOLOX DELTA HEAD S
Model Number 01.29.208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18 october 2025 ball heads: mectacer c 36mm biolox delta head s (k112115) lot 2408713: (b)(4) items manufactured and released on 16-apr-2024.Expiration date: 2029-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3652hct flat pe hc liner d 36/g (k103721) lot 2419871: (b)(4) items manufactured and released on 20-sep-2024.Expiration date: 2029-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
36MM BIOLOX DELTA HEAD S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510674
Report Number3005180920-2025-01100
Device Sequence Number10097836
Product Code LZO
UDI-Device Identifier07630030809194
UDI-Public07630030809194
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.208
Device Lot Number2408713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown